# SDR ASAA2018122617545

- Difficulty date: December 21, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 22,360 hours, 7,373 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 10194391001
- Part serial: 2016100113
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 3,382 hours, 1,222 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOLLOW-UP TO HISTORY OF PRESSURIZATION PANEL (P5-6) NOT DIMMING ISSUES. GROUNDED - YES. ENGINEERING REQUEST - REMOVED/REPLACED CABIN PRESSURE CONTROL MODULE REF B737-900 AMM 21-31-02. ALL REQUIRED TESTS PER SAME MM OPS NML. GROUND VERIFICATION TESTS GOOD REF SAME AMM. BOTH CPC'S SHOWED ON POWER UP - SYSTEM OK, NO EXISTING FAULTS AND NO INFLT FAULTS LOGGED.
